Journal Report

Methods and Applications of Analysis

Download PDF
Journal Information
Journal Title
Methods and Applications of Analysis
Publisher
International Press, Inc.
ISSN
1073-2772
E-ISSN
1945-0001
Database
SCOPUS
Domain
Health Sciences, Physical Sciences
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024
2023
2021/2022 ✓
2020 ✓
2019 ✓
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Properties of some finite families of classical orthogonal polynomials
D. D. Tcheutia, W. Koepf
2026 Vol. 33 Issue 1 Pages 1-26
Compactly supported Sticky Particles Solutions decay to equilibrium arbitrarily slowly
A. Tudorascu, R. Wassink
2026 Vol. 33 Issue 1 Pages 27-43
<!--StartFragment --><span class="cf0">Shock waves with non-localized perturbations for 1D scalar convex conservation laws</span><!--EndFragment -->
Qian Yuan, Yuan Yuan
2025 Vol. 32 Issue 4 Pages 331-344
Partial regularity of solutions to the 3D chemotaxis-Navier-Stokes equations at the first blow-up time
Xiaomeng Chen, Shuai Li, Wendong Wang
2025 Vol. 32 Issue 2 Pages 91-133
<!--StartFragment --><span class="cf0">On a regularity criterion for free boundary incompressible ideal MHD with surface tension</span><!--EndFragment -->
Chengchun Hao, Siqi Yang
2025 Vol. 32 Issue 3 Pages 173-192
<!--StartFragment --><span class="cf0">Power sums of Dirichlet distributions with applications to random approximations of $\pi$</span><!--EndFragment -->
Yong Li, Wen-Qing Xu
2025 Vol. 32 Issue 4 Pages 271-292
Explicit holomorphic structures for embeddings of closed 3manifolds into $\mathbb{C}^3$
Ali M. Elgindi
2025 Vol. 32 Issue 1 Pages 1-10
<!--StartFragment --><span class="cf0">Multiple boundary layers and vanishing viscosity limit for a one-dimensional quasilinear system</span><!--EndFragment -->
Ang Li, Jing Wang
2025 Vol. 32 Issue 3 Pages 211-242
<!--StartFragment --><span class="cf0">Transonic shock solutions to the Euler-Poisson system for stellar collapse</span><!--EndFragment -->
Ben Duan, Ruojue Shi
2025 Vol. 32 Issue 3 Pages 159-171
<!--StartFragment --><span class="cf0">Partially vanishing dissipation limit of three dimensional incompressible magnetohydrodynamics system</span><!--EndFragment -->
Yuqi Liu, Tao Luo, Feng Xie
2025 Vol. 32 Issue 4 Pages 293-329
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 29, 2026 23:32